MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number FR965S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device was not in patient use.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam degradation.During the evaluation, foam particles were observed.The manufacturer is submitting a final report at this time.

Brand Name
BIPAP AUTOSV ADVANCED SYSTEM ONE 60 SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22693835
Report Number2518422-2025-108625
Device Sequence Number8306665
Product Code MNS
UDI-Device Identifier00606959029712
UDI-Public(01)00606959029712
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFR965S
Device Catalogue NumberFR965S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date08/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown